# SDR SWAA2015062341105

- Difficulty date: May 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 591076
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RT TUNNEL CORRODED BETWEEN BS 500 - 515, BETWEEN LONGERON 20R - 19R.  R & R TUNNEL IAW SRM.
